# SDR SWAA2024092439185

- Difficulty date: September 18, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT GALLEY EMERGENCY LIGHT BATTERY PACK IS INOP<[01] REMOVED AND REPLACED BATTERY PACK AT STA 952R PER MM 33-51-06.EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
